# SDR FDEA200908213067

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 140N27491
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT SPLICES (8 EACH) FOUND CORRODED AT STA 705 LBL 3, 8, 12, 16  AND RBL 3, 8, 12, 16.  FLOOR SUPPORT SPLICES FOUND CORRODED BEYOND SRM ALLOWABLE DAMAGE LIMITS.   SPLICES REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
